Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 38, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jun 5, 2020, 4:36 PM CDT. It took effect at Jun 6, 2020, 7:00 PM CDT. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2020, 4:36 PM CDT (21:36 UTC)
- In effect from
- Jun 6, 2020, 7:00 PM CDT
- Expired
- Jun 8, 2020, 10:00 PM CDT
- In force
- 51 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
512 WHUS74 KMOB 052136 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 436 PM CDT Fri Jun 5 2020 GMZ630>633-650-670-060600- /O.UPG.KMOB.TR.A.1003.000000T0000Z-000000T0000Z/ /O.NEW.KMOB.TR.W.1003.200605T2136Z-000000T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- 436 PM CDT Fri Jun 5 2020 ...TROPICAL STORM WARNING IN EFFECT... * WHAT...Southeast winds 25 to 35 kt with gusts up to 55 kt and seas 11 to 16 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Saturday night through Monday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ634-635-655-675-060600- /O.NEW.KMOB.TR.W.1003.200605T2136Z-000000T0000Z/ Pensacola Bay System-Western Choctawhatchee Bay- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 436 PM CDT Fri Jun 5 2020 ...TROPICAL STORM WARNING IN EFFECT... * WHAT...Southeast winds 20 to 30 kt with gusts up to 45 kt and seas 11 to 16 ft. * WHERE...Pensacola Bay System, Western Choctawhatchee Bay, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Saturday night through Monday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ636-060600- /O.NEW.KMOB.SC.Y.0038.200607T0000Z-200608T1200Z/ Eastern Choctawhatchee Bay- 436 PM CDT Fri Jun 5 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 7 AM CDT MONDAY... * WHAT...East winds 15 to 20 kts with gusts 25 to 30 kts. * WHERE...Eastern Choctawhatchee Bay. * WHEN...From 7 PM Saturday to 7 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
11 follow-up statements
761 WHUS74 KMOB 060400 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1100 PM CDT Fri Jun 5 2020 GMZ630>635-650-655-670-675-061600- /O.CON.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1100 PM CDT Fri Jun 5 2020 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...Southeast winds 25 to 35 kt with gusts up to 50 kt and seas 12 to 18 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Tropical storm force winds are possible from Saturday evening through Monday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ636-061600- /O.CON.KMOB.SC.Y.0038.200607T0000Z-200608T1200Z/ Eastern Choctawhatchee Bay- 1100 PM CDT Fri Jun 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 7 AM CDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Eastern Choctawhatchee Bay. * WHEN...From 7 PM Saturday to 7 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
928 WHUS74 KMOB 061614 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1114 AM CDT Sat Jun 6 2020 GMZ630>635-650-655-670-675-070100- /O.CON.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1114 AM CDT Sat Jun 6 2020 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...Southeast winds 25 to 35 kt with gusts up to 50 kt and seas 12 to 18 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Tropical storm force winds are possible from Saturday evening through Monday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ636-070100- /O.CON.KMOB.SC.Y.0038.200607T0000Z-200608T1200Z/ Eastern Choctawhatchee Bay- 1114 AM CDT Sat Jun 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Eastern Choctawhatchee Bay. * WHEN...From 7 PM Saturday to 7 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
062 WHUS74 KMOB 070043 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 743 PM CDT Sat Jun 6 2020 GMZ630>635-650-655-670-675-071045- /O.CON.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 743 PM CDT Sat Jun 6 2020 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...Southeast winds 25 to 35 kt with gusts up to 50 kt and seas 12 to 18 ft offshore and up to 4 to 6 feet over Mobile Bay. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Tropical storm force winds are possible from Saturday evening through Monday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ636-071045- /O.CON.KMOB.SC.Y.0038.000000T0000Z-200608T1200Z/ Eastern Choctawhatchee Bay- 743 PM CDT Sat Jun 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Eastern Choctawhatchee Bay. * WHEN...From 7 PM Saturday to 7 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
675 WHUS74 KMOB 070853 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 353 AM CDT Sun Jun 7 2020 GMZ630>635-650-655-670-675-071700- /O.CON.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 353 AM CDT Sun Jun 7 2020 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 25 to 35 kt with gusts up to 50 kt and seas 13 to 18 ft offshore and up to 4 to 6 feet over portions of Mobile Bay and Mississippi Sound. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Tropical storm force winds are possible through Monday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ636-071700- /O.CON.KMOB.SC.Y.0038.000000T0000Z-200608T1200Z/ Eastern Choctawhatchee Bay- 353 AM CDT Sun Jun 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Eastern Choctawhatchee Bay. * WHEN...Until 7 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
372 WHUS74 KMOB 071512 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1012 AM CDT Sun Jun 7 2020 GMZ630>635-650-655-670-675-072315- /O.CON.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1012 AM CDT Sun Jun 7 2020 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 25 to 35 kt with gusts up to 50 kt and seas 15 to 20 ft offshore and up to 4 to 6 feet over portions of Mobile Bay and Mississippi Sound. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Tropical storm force winds are possible through Monday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ636-072315- /O.CON.KMOB.SC.Y.0038.000000T0000Z-200608T1200Z/ Eastern Choctawhatchee Bay- 1012 AM CDT Sun Jun 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Eastern Choctawhatchee Bay. * WHEN...Until 7 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
848 WHUS74 KMOB 072133 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 433 PM CDT Sun Jun 7 2020 GMZ630>635-650-655-670-675-080545- /O.CON.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 433 PM CDT Sun Jun 7 2020 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 25 to 35 kt with gusts up to 50 kt and seas 15 to 20 ft offshore and up to 4 to 6 feet over portions of Mobile Bay and Mississippi Sound. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Tropical storm force winds are possible through Monday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ636-080545- /O.EXT.KMOB.SC.Y.0038.000000T0000Z-200608T1100Z/ Eastern Choctawhatchee Bay- 433 PM CDT Sun Jun 7 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Eastern Choctawhatchee Bay. * WHEN...Until 7 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
334 WHUS74 KMOB 080431 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1131 PM CDT Sun Jun 7 2020 GMZ630>635-650-655-670-675-081515- /O.CON.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1131 PM CDT Sun Jun 7 2020 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 25 to 35 kt with gusts up to 50 kt and seas 15 to 20 ft offshore and up to 4 to 6 feet over portions of Mobile Bay and Mississippi Sound. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Tropical storm force winds are possible through Monday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ636-081500- /O.EXT.KMOB.SC.Y.0038.000000T0000Z-200608T1500Z/ Eastern Choctawhatchee Bay- 1131 PM CDT Sun Jun 7 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT MONDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt.. * WHERE...Eastern Choctawhatchee Bay. * WHEN...Until 10 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
300 WHUS74 KMOB 080943 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 443 AM CDT Mon Jun 8 2020 GMZ630>635-650-655-670-675-081800- /O.CAN.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/ /O.EXB.KMOB.SC.Y.0038.000000T0000Z-200609T0300Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 443 AM CDT Mon Jun 8 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 15 ft. Waves of 3 to 6 feet in area bays. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ636-081800- /O.EXT.KMOB.SC.Y.0038.000000T0000Z-200609T0300Z/ Eastern Choctawhatchee Bay- 443 AM CDT Mon Jun 8 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...South winds 20 to 25 kt with gusts up to 35 kt and waves 4 to 5 ft. * WHERE...Eastern Choctawhatchee Bay. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
183 WHUS74 KMOB 081209 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 709 AM CDT Mon Jun 8 2020 GMZ630>632-650-670-082015- /O.UPG.KMOB.SC.Y.0038.000000T0000Z-200609T0300Z/ /O.NEW.KMOB.GL.W.0004.200608T1209Z-200608T1700Z/ /O.NEW.KMOB.SC.Y.0039.200608T1700Z-200609T0300Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- 709 AM CDT Mon Jun 8 2020 ...GALE WARNING IN EFFECT UNTIL NOON CDT TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING... * WHAT...For the Gale Warning, south winds 25 to 35 kt with gusts up to 40 kt and seas 10 to 15 ft. Waves of 4 to 6 feet in area bays. For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 ft expected. * WHERE...Northern Mobile Bay, Southern Mobile Bay, Mississippi Sound, Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM. * WHEN...For the Gale Warning, until noon CDT today. For the Small Craft Advisory, from noon today to 10 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ633>636-655-675-082015- /O.CON.KMOB.SC.Y.0038.000000T0000Z-200609T0300Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 709 AM CDT Mon Jun 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...South winds 20 to 30 kt with higher gusts and seas 6 to 11 ft. Waves 3 to 5 feet in area bays. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
329 WHUS74 KMOB 081536 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1036 AM CDT Mon Jun 8 2020 GMZ630>632-650-670-082345- /O.CAN.KMOB.GL.W.0004.000000T0000Z-200608T1700Z/ /O.EXT.KMOB.SC.Y.0039.200608T1536Z-200609T0300Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- 1036 AM CDT Mon Jun 8 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...For the Gale Warning, south winds 25 to 35 kt with gusts up to 35 kt and seas 10 to 15 ft. Waves of 4 to 6 feet in area bays. For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 ft expected. * WHERE...Mississippi Sound, Southern Mobile Bay, Northern Mobile Bay, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Coastal waters from Pensacola FL to Pascagoula MS out 20 NM. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ633>636-655-675-082345- /O.CON.KMOB.SC.Y.0038.000000T0000Z-200609T0300Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1036 AM CDT Mon Jun 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...South winds 20 to 30 kt with higher gusts and seas 6 to 11 ft. Waves 3 to 5 feet in area bays. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
406 WHUS74 KMOB 090159 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 859 PM CDT Mon Jun 8 2020 GMZ633>636-655-675-090300- /O.CON.KMOB.SC.Y.0038.000000T0000Z-200609T0300Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 859 PM CDT Mon Jun 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...South winds 15 to 20 knots gusting to around 25 knots. Waves 2 to 4 feet in area bays. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>632-650-670-090300- /O.CON.KMOB.SC.Y.0039.000000T0000Z-200609T0300Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- 859 PM CDT Mon Jun 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...For the Small Craft Advisory, south winds 20 to 25 kt and gusty. Seas up to 6 feet well offshore. * WHERE...Mississippi Sound, Southern Mobile Bay, Northern Mobile Bay, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Coastal waters from Pensacola FL to Pascagoula MS out 20 NM. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 1:19 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 5, 1:19 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
119 PM CDT Fri Jun 5 2020
.NEAR TERM /Now Through Saturday/...The region remains in an area
of upper level weakness today, with ridges dominating areas to
the east and west. This pattern will begin to break down overnight
tonight with the advancement of Tropical Storm Cristobal
northward towards the Gulf coast. Meanwhile, scattered showers and
storms continue over the open Gulf waters and along the coast
early this afternoon. This summertime pattern will persist through
this evening (with the added potential for a few wet
microbursts); however, with the loss of daytime heating, the
chances of rain and storms will dwindle late this evening and
overnight. Rain chances (as well as thunderstorm chances) will
then increase Saturday from the south from an outer rain band from
Tropical Storm Cristobal as it progresses north. PWATs will
increase from around 1.8 inches this afternoon to over 2 inches by
Saturday afternoon. Although, the heavier rain associated with
Cristobal is not expected to begin until late Saturday into early
Sunday. Winds will begin to increase along the coast late Saturday
afternoon as well, but again, the stronger winds are not expected
to begin until Saturday night. A Tropical Storm Watch was thus
issued this morning for coastal Alabama and the Alabama Gulf
waters (including area bays and sounds) beginning Saturday night.
After high temperatures in the upper 80s to lower 90s this
afternoon, lows are expected to be in the lower to mid 70s tonight
due to increased moisture. Areas right along the coast could see
even warmer lows, in the upper 70s. With increased cloud cover and
rain chances, highs tomorrow will likely only reach the mid to
upper 80s (with slightly cooler temperatures at the beaches).
The HIGH RISK of rip currents continues for the coastal Alabama
and northwest Florida panhandle beaches through early next week
due to increased swell from Tropical Storm Cristobal. /26
&&
.AVIATION...
18Z issuance...Scattered showers and storms have persisted early
this afternoon over the Gulf waters and areas near the coast. This
summertime pattern will continue through early this evening, but
decrease tonight. Outside of any storms, VFR conditions and light,
southerly winds will prevail through tonight. Rain and storm
chances will then increase from the south through the day Saturday
with the northward advancement of Tropical Storm Cristobal. This
will also cause CIGs to lower during this time, but are expected
to remain VFR through the remainder of the TAF period. Lastly,
winds will become easterly and be between 10 and 15 knots through
the morning on Saturday. /26
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Monday night for ALZ265-266.
Tropical Storm Watch for ALZ263>266.
FL...High Rip Current Risk through late Monday night for FLZ202-204-
206.
MS...None.
GM...Tropical Storm Watch for GMZ630>633-650-670.
&&
This product is also available on the web at:
http://weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:17 AM CDT | Tropical Storm Watch | MOB | Baldwin, Mobile | 6 hr |
| Jun 5, 4:06 PM CDT | Flash Flood Watch | MOB | Baldwin, Choctaw, Clarke, Mobile, Washington | 3 days |
| Jun 5, 4:17 PM CDT | Tropical Storm Warning | MOB | Baldwin, Mobile | 60 hr |
| Jun 5, 4:20 PM CDT | Coastal Flood Advisory | MOB | Baldwin, Mobile | 4 days |
| Jun 5, 4:20 PM CDT | High Surf Warning | MOB | Baldwin, Mobile | 70 hr |
| Jun 5, 6:19 PM CDT | Special Weather Statement | MOB | Conecuh | 41 min |
| Jun 5, 6:29 PM CDT | Special Weather Statement | MOB | Perry | 46 min |
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.